A 36-year-old male asked:
Disclaimer

a doctor answered yes it causes cancer sores! i wanna know it sovaldi or ribavirin can cause canker sores???

1 doctor answer
Dr. Gary Sandler
53 years experience Dentistry
More information: I would suggest that you read the package inserts and\or call the drug manufacturers.
Answered on Oct 8, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Cancer sores: yes the medications can cause cancer sores
1
1 thank
A 38-year-old male asked:
Dr. Nela Cordero
53 years experience Pediatrics
HERPES LABIALES1: Virus infection are common on the lips and disappear spontaneously
A 36-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Yes, it may: The gum problems may sometimes occur during ribavirin/sovaldi treatment. Ribavirin may cause dryness of the mouth, and a dry mouth may damage your te ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Nelly Cohen
26 years experience Internal Medicine
Needs evaluation: You have to make sure there are no brain metastasis, so have brain ct scan done. If patient is on chemo, that may be the cause of headaches too.
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month